# SDR AALA202305313343

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 21,171 hours, 8,936 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B16153
- Condition: Blown
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN INBOARD LANDING GEAR TIRE BLEW ON TAKEOFF FROM JFK. FLIGHT CONTINUED TO DFW. EMERGENCY DECLARED ON APPROACH TO DFW; FLIGHT LANDED SAFELY. MAINTENANCE REPLACED LEFT MAIN INBOARD WHEEL ASSEMBLY PER AMM 32-45-11.
